# SDR SWAA2021071639524

- Difficulty date: January 4, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Condition: Bent
- Location: Ext Pwr Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER ACCESS DOOR IS BENT / REMOVED AND REPLACED EXTERNAL POWER ACCESS DOOR DUE TO NO ALLOWABLE LIMIT FOUND IN THE SRM FOR THIS ITEM IAW SOPM 20-50-01 AND DWG # 141A8701
